# SDR GTIA20120604423

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 25,574 hours, 12,244 cycles
- Engine: Iae V2524A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED (10WL) FWD L.  REMOVED BATTERY & POWER SUPPLY UNIT CONNECTOR, CLEANED CONTACTS & REINSTALLED AMM-33-51-38-000-002-A, 33-51-38-400-002-A, 33-51-38-000-001-A, 33-51-38-400-001-A.  OPS TEST OK AMM.
